# SDR 249TR0105

- Difficulty date: March 24, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,267 hours, 27,437 cycles
- Engine: Pwa JT8D15A
- Engine time: 35,707 hours, 26,589 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 10619911
- Condition: Malfunctioned
- Location: N1 Tach
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE N1 GAUGE WENT TO 80 PERCENT AND STOPPED.  ABORTED TAKEOFF PRIOR TO 60 KNOTS.  MINIMUM BREAKING APPLIED.  REPLACED N1 TACH AND OPS CHECKED PER MM 77-12-0 AND 31-00-11.
